# SDR PCAA0204047

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 29,084 hours, 32,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT A CRACK WAS DISCOVERED IN AFT EQUIPMENT BAY (APU AREA) AT FRAME NR 4 RIGHT SIDE.  CRACK WAS REPAIRED IN NR 4 FRAME IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING.  REPAIR FABRICATED AND INSTALLED PER RD8-55-199.  EDDY CURRENT INSPECTION FOR ADDITIONAL CRACKS COMPLETED AND NO CRACKS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE.
